Or will they become less after a few days.
I've started taking 10mg citalopram again after a 4 week break and have been taking it for just over 2 weeks now. I didn't experience any side effects in the first week, but started having daily afternoon headaches, feeling very tired/lethargic all day and unable to get out of bed in the morning from week two. Actually considering not taking it anymore.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2016 • 6 answers
Posted 17 Apr 2016 • 3 answers
Posted 14 Aug 2016 • 0 answers
Posted 20 Jan 2017 • 1 answer
Citalopram - I have taken it before, what are the chances of side effects again? If I start back up?
Posted 31 Jan 2017 • 1 answer